Alert archive / Florida / Red Flag Warnings in 2006

Red Flag Warning 51, NWS Melbourne, FL

May 1, 20065 counties in Florida

NWS Melbourne, FL issued this red flag warning at May 1, 2006, 1:35 PM EDT for 5 counties in Florida. It took effect at May 2, 2006, 12:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 1, 2006, 1:35 PM EDT (17:35 UTC)
In effect from
May 2, 2006, 12:00 PM EDT
Expired
May 2, 2006, 7:00 PM EDT
In force
7 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 86 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 5.6 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2006-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2006-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1064 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-45 m²/s²
0-3 km storm-relative helicity
-37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMLB 011735
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
135 PM EDT MON MAY 1 2006

...DRY CONDITIONS EXPECTED TODAY AND TUESDAY ACROSS THE INTERIOR
COUNTIES...

FLZ041-044>046-053-144-012300-
/O.UPG.KMLB.FW.A.0042.060502T1700Z-060502T2300Z/
/O.NEW.KMLB.FW.W.0051.060502T1700Z-060502T2300Z/
/O.NEW.KMLB.FW.A.0043.060503T1700Z-060503T2300Z/
/O.CON.KMLB.FW.W.0050.000000T0000Z-060501T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
135 PM EDT MON MAY 1 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT TUESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT TUESDAY. THE 
FIRE WEATHER WATCH FOR TUESDAY IS NO LONGER IN EFFECT. A FIRE
WEATHER WATCH FOR WEDNESDAY HAS BEEN ISSUED. THIS FIRE WEATHER
WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING.

A WEAKENING ONSHORE FLOW WILL PRODUCE LONG DURATIONS OF LOW RELATIVE
HUMIDITY ACROSS THE INTERIOR COUNTIES THIS AFTERNOON. THE DRIEST
CONDITIONS CAN BE EXPECTED WEST OF A LINE EXTENDING FROM DELAND TO
KISSIMMEE.

DRIER AIR...WITH DEW POINTS IN THE LOW AND MID 50S...AND LIGHT WINDS
WHICH WILL ALLOW TEMPERATURES TO REACH THE MID 80S WILL MOVE INTO THE
AREA FOR TUESDAY. LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT
ARE EXPECTED BETWEEN NOON AND EARLY EVENING TUESDAY.

DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT ARE FORECAST TO
OCURR WEDNESDAY AS TEMPERATURES OVER THE INTERIOR ARE FORECAST TO
REACH THE UPPER 80S AND DEW POINTS ARE EXPECTED TO BE IN THE MID
50S.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

67
2 follow-up statements
000 
WWUS82 KMLB 020915
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
515 AM EDT TUE MAY 2 2006

...RED FLAG WARNING INTERIOR VOLUSIA...LAKE...SEMINOLE...ORANGE AND 
OSCEOLA COUNTIES FROM NOON UNTIL 7 PM.

...RED FLAG WARNING INTERIOR VOLUSIA...LAKE...SEMINOLE...ORANGE
AND OSCEOLA COUNTIES WED AFTERNOON.

FLZ041-044>046-053-144-022300-
/O.UPG.KMLB.FW.A.0043.060503T1700Z-060503T2300Z/
/O.NEW.KMLB.FW.W.0052.060503T1700Z-060503T2300Z/
/O.EXT.KMLB.FW.W.0051.060502T1600Z-060502T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
515 AM EDT TUE MAY 2 2006

...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE HAS ISSUED A RED FLAG WARNING WHICH 
IS NOW IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING.

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS UPGRADED THE FIRE
WEATHER WATCH WEDNESDAY TO A RED FLAG WARNING...WHICH IS IN
EFFECT FROM 1 PM TO 7 PM EDT.

NORTH TO NORTHEAST WINDS AROUND AN AREA OF HIGH PRESSURE 
WILL BRING A DRY AIRMASS TO NORTHERN AND INTERIOR SECTIONS OF EAST 
CENTRAL FLORIDA TODAY. MIN RHS WILL DROP TO BETWEEN 28 TO 33 PERCENT
ACROSS NORTHERN INTERIOR SECTIONS WITH NORTHEAST WINDS 10 TO 15 MPH.
THE DRIEST CONDITIONS CAN BE EXPECTED WEST OF A LINE EXTENDING
FROM DELAND TO KISSIMMEE.

HIGH PRESSURE WILL BEGIN TO SETTLE SOUTHWARD FROM CENTRAL FLORIDA
WEDNESDAY. HIGH TEMPERATURES WILL WARM INTO THE UPPER 80S TO NEAR 90
WITH DRY CONDITIONS CONTINUING AS RELATIVE HUMIDITY FALLS TO
BETWEEN 28 AND 34 PERCENT IN THE AFTERNOON HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

$$

15
000 
WWUS82 KMLB 021911
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
311 PM EDT TUE MAY 2 2006

...RED FLAG WARNING INTERIOR VOLUSIA...LAKE...SEMINOLE...ORANGE
AND OSCEOLA COUNTIES FROM UNTIL 7 PM TODAY.

...RED FLAG WARNING INTERIOR VOLUSIA...LAKE...SEMINOLE...ORANGE
AND OSCEOLA COUNTIES WEDNESDAY AFTERNOON.

FLZ041-044>046-053-144-022300-
/O.NEW.KMLB.FW.A.0044.060504T1700Z-060504T2300Z/
/O.CON.KMLB.FW.W.0051.000000T0000Z-060502T2300Z/
/O.CON.KMLB.FW.W.0052.060503T1700Z-060503T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
311 PM EDT TUE MAY 2 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT
WEDNESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING. A RED FLAG WARNING ALSO REMAINS IN
EFFECT UNTIL 7 PM EDT THIS EVENING AND A RED FLAG WARNING REMAINS
IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY.

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS UPGRADED THE FIRE
WEATHER WATCH WEDNESDAY TO A RED FLAG WARNING...WHICH IS IN
EFFECT FROM 1 PM TO 7 PM EDT.

HIGH PRESSURE WILL BEGIN TO SETTLE SOUTHWARD FROM CENTRAL FLORIDA
WEDNESDAY. HIGH TEMPERATURES WILL WARM INTO THE UPPER 80S TO NEAR
90 WITH DRY CONDITIONS CONTINUING AS RELATIVE HUMIDITY FALLS TO
BETWEEN 28 AND 34 PERCENT IN THE AFTERNOON HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

FLZ058-141-030315-
/O.NEW.KMLB.FW.A.0044.060504T1700Z-060504T2300Z/
OKEECHOBEE-COASTAL VOLUSIA-
311 PM EDT TUE MAY 2 2006

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING. 

HIGH PRESSURE WILL CONTINUE TO SETTLE SOUTHWARD FROM CENTRAL FLORIDA
THURSDAY. HIGH TEMPERATURES WILL WARM INTO THE LOWER 90S WITH
DRY CONDITIONS CONTINUING AS RELATIVE HUMIDITY FALLS TO BETWEEN 28
AND 34 PERCENT IN THE AFTERNOON HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at May 1, 9:50 AM EDT, 3 hours 45 minutes earlier.

Area forecast discussion, May 1, 9:50 AM EDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
950 AM EDT MON MAY 1 2006

.DISCUSSION...

...HIGH SURF AGAIN TODAY AT AREA BEACHES WITH A HIGH RIP CURRENT
RISK AND MINOR BEACH EROSION POSSIBLE...

...ELEVATED FIRE SENSITIVITY CONTINUES THROUGH THE UPCOMING WEEK...

THIS AFTERNOON...HIGH PRESSURE RIDGE REMAINS OVER EAST COAST. NASA
VERTICAL WIND PROFILERS RECORDING MAINLY NORTHEAST WINDS AT 15 KNOTS
TO 5000 FT. LATEST WEATHER ROUNDUP SHOWING WINDS ALREADY 10 TO 15
MPH AT MANY COASTAL METAR SITES AND 5 TO 10 MPH AT INLAND WEATHER
OBSERVATION SITES. EXPECT NORTHEAST WINDS TO INCREASE TO 10 TO 15
MPH ONCE THE ATMOSPHERE STARTS MIXING DOWN STRONGER WINDS ABOVE THE
SURFACE. COULD SEE WINDS AROUND 15 MPH RIGHT AT THE BEACHES AS THE
WINDS COME OFF THE OCEAN. THE HIGH SURF COULD CAUSE SOME MINOR BEACH
EROSION AROUND HIGH TIDE LATER THIS MORNING.

&&

.MARINE...BUOY 009 RECORDING NORTHEAST WINDS AROUND 15 KNOTS WITH 8
FOOT 12 TO 13 SECOND SEAS PAST SEVERAL HOURS. BUOY 010 WAS RECORDING
11 FOOT SEAS WITH A 14 SECOND PERIOD. ALTHOUGH THE GRADIENT OVER
WATER HAS WEAKENED ALLOWING WINDS TO DIMINISH...A LONG PERIOD
NORTHEAST SWELL WILL CONTINUE. ISSUED AN EARLIER UPDATE TO REDUCE
COMBINED SEAS TO BE IN LINE WITH CURRENT BUOY 009 TREND. SMALL CRAFT
ADVISORY FOR SEAS WILL CONTINUE FOR NEXT 12 TO 24 HOURS.

&&

.AVIATION...VFR CONDITIONS WITH PERSISTENT NORTHEASTERLY WINDS
PUSHING MARINE LAYER STRATOCU ASHORE. THERE MAYBE STRONGER GUSTS
AT TIMES ESPECIALLY AT THE COAST AND AT COASTAL AIRPORTS.

&&

.FIRE WEATHER...PREVIOUS DISCUSSION...WEAKER PRESSURE GRADIENT OVER
THE AREA FINALLY TODAY...THOUGH WILL STILL SEE WINDS TO AROUND 15
MPH SUSTAINED AT TIMES WITH SOME STRONGER GUSTS POSSIBLE. WEAKER
ONSHORE WINDS WILL MEAN LESS OF A MARINE INFLUENCE FURTHER INLAND
TODAY SO WILL UPGRADE CURRENT FIRE WX WATCH TO A RFW FOR THIS AFTN
AS DRY CONDITIONS CONTINUE. LONG DURATIONS OF LOW RH EXPECTED FOR AT
LEAST 4 HOURS THIS AFTN ACROSS THE INTERIOR COUNTIES OF ECFL.

FIRE WEATHER WATCH ALREADY POSTED FOR TUE AFTN FOR NRN INTERIOR
SECTIONS AND THIS LOOKS GOOD WITH GUID CONTINUING TO INDICATE MIN
RHS IN THE 30-34 PCT RANGE TUE AFTN. CRITICAL FIRE WEATHER
CONDITIONS MAY CONTINUE FOR MUCH OF THE NEXT WEEK...ESPECIALLY
ACROSS THE INTERIOR AS TEMPS WARM AND NO RAIN IN SIGHT. EXTENDED MIN
RH FCSTS SHOW SLIGHTLY LOWER RHS PROGD FOR THE INTERIOR ON WED/THU
IN THE 29-33 PCT RANGE.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
 SMALL CRAFT ADVISORY FOR SEAS FLAGLER BEACH-JUPITER INLET OUT TO
 60NM THROUGH TUE EVENING.

 HIGH SURF ADVISORY COASTAL COUNTIES THROUGH THIS AFTERNOON.

 RED FLAG WARNING INTERIOR VOLUSIA...LAKE...SEMINOLE...ORANGE AND
 OSCEOLA COUNTIES FOR THIS AFTN.

 FIRE WEATHER WATCH INTERIOR VOLUSIA...LAKE...SEMINOLE...ORANGE AND
 OSCEOLA COUNTIES FOR TUE AFTERNOON.

&&

SHORT TERM...SEDLOCK
LONG TERM....VOLKMER
Hazardous weather outlook, May 1, 9:50 AM EDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
950 AM EDT MON MAY 1 2006

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
012200-
COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM-
COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE-
WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
950 AM EDT MON MAY 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT

...COASTAL FLOOD IMPACT...
NORTH TO NORTHEAST WINDS AROUND 15 KNOTS AND A PERSISTENT NORTHEAST
SWELL WILL RESULT IN ROUGH SURF AND THE POSSIBILITY OF MINOR BEACH
EROSION AT AREA BEACHES TODAY. CHILDREN ARE ESPECIALLY VULNERABLE
TO THE STRONG BREAKING WAVES THAT CAN KNOCK YOU DOWN AND MAKE YOU
SUSCEPTIBLE TO BEING CAUGHT IN A RIP CURRENT. A HIGH SURF ADVISORY
IS IN EFFECT FOR COASTAL AREAS OF EAST CENTRAL FLORIDA THROUGH 4
PM TODAY.

...DENSE FOG/SMOKE IMPACT...
LINGERING SMOKE FROM THE FIRES NEAR PORT SAINT JOHN AND SHARPES IN
BREVARD COUNTY MAY REDUCE VISIBILITIES AT TIMES DURING THE DAY.
MOTORISTS SHOULD DRIVE WITH CAUTION IN THESE AREAS AND BE PREPARED
FOR LOWER VISIBILITY IN SMOKE. THE POLLUTION RESULTING FROM THE
FIRES AND EMISSIONS FROM FROM CARS AND TRUCKS COULD PUSH AIR
QUALITY INTO THE UNHEALTHY RANGE FOR SENSITIVE INDIVIDUALS.
PERSONS NEAR THE FIRE AREAS SHOULD AVOID PHYSICAL EXERTION AND
OUTDOOR ACTIVITY.

...RIP CURRENT IMPACT...
THE PERSISTENT NORTHEAST SWELL WILL PRODUCE A HIGH RISK OF DANGEROUS
RIP CURRENTS AT AREA BEACHES TODAY. THE THREAT WILL BE HIGHEST DURING
THE OUTGOING TIDE...WHICH WILL OCCUR DURING THE AFTERNOON. CHECK
WITH LOCAL BEACH PATROLS BEFORE ENTERING THE SURF TODAY.

...WIND AND SEA IMPACT...
NORTH TO NORTHEAST WINDS AROUND 15 KNOTS NEAR SHORE...UP TO 20 KNOTS
OFFSHORE...AND A PERSISTENT NORTHEAST SWELL WILL KEEP COMBINED SEA
HEIGHTS TO 6 TO 8 FEET NEAR SHORE AND UP TO 9 FEET OFFSHORE TODAY.
A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FOR
THE ATLANTIC WATERS.

...FIRE WEATHER IMPACT...
NORTHEAST WINDS AT 10 TO 15 MPH AND AT LEAST 4 HOURS OF LOW
AFTERNOON HUMIDITIES...ESPECIALLY OVER NORTHWEST SECTIONS OF EAST
CENTRAL FLORIDA...WILL INCREASE THE FIRE DANGER TODAY. LIGHTER
ONSHORE WINDS WILL LIMIT THE MARINE INFLUENCE FURTHER INLAND
TODAY...BUT WILL STILL INHIBIT THE RELATIVE HUMIDITY DROP NEAR THE
EAST COAST. THOUGH WINDS WILL BE WEAKER...THEY WILL CONTINUE TO
RAISE CONCERN FOR THE RAPID SPREAD OF ANY NEW OR EXISTING WILD
FIRES. A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR INTERIOR
COUNTIES ACROSS EAST CENTRAL FLORIDA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
HAZARDOUS BOATING CONDITIONS WILL CONTINUE INTO MIDWEEK. CONTINUED
LARGE NORTHEAST SWELLS WILL KEEP SEA HEIGHTS WELL INTO ADVISORY
CRITERIA INTO WEDNESDAY MORNING BEFORE SLOWLY SUBSIDING BELOW
CRITERIA LEVELS THROUGH THE LATTER PART OF THE WORK-WEEK AS HIGH
PRESSURE SETTLES OVER THE AREA.

THE INCREASED FIRE SENSITIVITY WILL CONTINUE THROUGH MUCH OF THE
WORK-WEEK WITH HIGH PRESSURE ACROSS THE REGION AND VERY DRY AIR IN
PLACE ACROSS EAST CENTRAL FLORIDA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

WIMMER

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 1:58 AM EDTRed Flag WarningMLBLake, Orange, Osceola, Seminole, Volusia17 hr
May 1, 1:35 PM EDTFire Weather WatchMLBLake, Orange, Osceola, Seminole, Volusia16 hr

Nearby

Red Flag Warnings in Florida, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.